T Nation

Long Term Side Effects/ Health Issues Taking Arimidex?


#1

My E2 is 40 and was thinking about taking some arimidex to lower it.
Are there any health risks taking it long term?
Does E2 rebound if you stop? Will E2 increase even more if I stop?

My total testosterone is 545 dont have the free or bio T results.

Thanks


#2

http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_trt/prototype_advice_for_new_guys

If you take a drug to lower E2, then stop later, yes the E2 level will increase, that is rebound. How high after? - depends on what other changes you make.

Read the sticky that is about estradiol. The risks of elevated E2 are significant.

In the stickies, you will see that Rx and OTC drugs can increase E2, as can liver problems.

If you also let us know where you are, we will have a better idea of you treatment options. But, most docs will tell you that you are normal based on lab work.


#3

I read that sticky a couple weeks ago out of curiosity but can't remember (to lazy to read all 30+ pages again). I got my results today and found this online Indian pharm that sells arimidex and was considering that.

If I made no changes except taking the AI then stopping then it's kinda up in the air to whether my e2 would rebound to higher than right now (40)?


#4

Echo: How high after? - depends on what other changes you make.

That sticky is new, and short, concerns what and how you post and other things.

We would like to identify why your estrogen level is there and deal with that to improve your general overall health.


#5

**I don't really know why my estrogen is that high. I don't take any meds my diet and training are pretty good. I got my TT tested around a year prior to my currents results and it was like 415 I dont remember what my E2 was.

2 years ago I did some 1-AD, like 7 caps a day didn't know what the hell I was doing, stupid, anyway my nuts started to shrink, especially my left one, sounds kinda funny but it's not, after 10 days I stopped took some primordial pct stuff. Even to this day my left nut is like half the size of my right. So 6 months after I stopped the 1ad I got worried and ordered some clomid online; got it took it and my nuts got a lot bigger but even then my left one was not as big as the right (Im preoccupied by that as you can tell) so I stopped the clomid and 6 months later got my hormones tested:
TT 415
FSH 2.1
LH 3.9
I dont have the other results.

A year later:
27 years
5'6"
33"
185#
Hair all over baby!!
Carry fat mostly from butt to stomach and mid, lower back
No health conditions
No drugs or alcohol, smoking
TT 545
SHBG 18.9 (Is this a good number?)
E2 40
LH 3.3
TSH 1.77


HDL 38
LDL 118
Triglycerides 48

Just started putting more carbs in my diet. I was doing a more paleo style diet for 4-5 months.
I try get a good dose of vitamins, minerals, EFA, other fats, protein everyday. I gained about 5# in the last 2 weeks intentionally.

I pretty much get some type of exercise everyday. For 3-4 months straight I was doing BJJ like 5 days a week 1-3 sessions a day (missed some days). Last 3 months doing a lot of bodyweight training, try to go hard everyday, I take some rest days when I feel I need it. Last month this month doing weight training everyday to every other day.

No aches in balls
Morning wood once in a while


#6

Read the sticky and you will know to include lab ranges. You can edit the post above.


#7

Ok edited


#8

Cholesterol or other CBC data?
Some have hormone problems from over training.
Are you in the USA?